# SDR SWIA2020090252167

- Difficulty date: July 14, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD IS CHAFED ON AFT FACE BETWEEN RBL 11.00 AND RBL 18.80 APPROXIMATELY 16 INCHES ABOVE FLOOR LEVEL.  C-CHECK RO 8/29/2020.  PERFORMED A MAJOR REPAIR TO FS 280 BULKHEAD CHAFE IAW REO.  COMPLETED SKYWEST TASK CARD.  COMPLETED FORM M-337 IS ATTACHED.  WEIGHT CHANGE TOTAL WEIGHT REMOVED .007LBS, TOTAL WEIGHT ON .059 LBS, TOTAL WEIGHT ADDED .052 LBS.
